MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens

Alcon Laboratories Ireland Ltd. Clareon IOL with the AutonoME Delivery System; Intraocular Lens
Model Number CNA0T0
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, upon implantation, the lens became stuck in the wound.The lens was explanted and replaced with the same model company lens during the initial procedure.The lens was discarded.Additional information was requested and received stating that, in the surgeon¿s opinion, during implantation of this lens, patient head movement resulted in the lens becoming stuck in the incision.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon IOL with the AutonoME Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50894263
Report Number9612169-2026-02178
Device Sequence Number10684612
Product Code HQL
UDI-Device Identifier00380652393690
UDI-Public(01)00380652393690(17)290427(11)260429(10)26249382
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number26249382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOAT Ophthalmic ViscoSurgical Device
Patient Age70 YR
Patient SexUnknown